# SDR 95ZZZX2284

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Part number: MS3474L2255S
- Condition: Dirty
- Location: Nr 2 Propeller
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALB - NR 2 PROPELLER EXPERIENCED AN UNSCHEDULED FEATHER ON CLIMB-OUT FROM ALB.  ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO FIELD.  REPLACED RT WING ROOT C/P 9811-J14.  RESEALED PLUG AFTER INSTALLATION.  GROUND RUN-UP CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  ACTT, 862.36.  ACTC, 961.
